Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    ace ventura is offline Member
    Join Date
    Dec 2004

    Lightbulb ACNE caused by stress hormone (cortisone)?

    First of all, sorry for my bad english.

    I've been researching for hours every day for the past couple of weeks. I'm totally new to AAS and I'm considering doing my first cycle some time in the future when I'm physically ready for it, however, my biggest concern is acne.

    I have a theory about acne and I apreciate if you guys would listen and give me a comment.

    Unfortunately I am starting to believe that the stress hormone cortisone possibly can be the main reason that I have/had serious problems with acne. I have heard that stress can cause acne, though it doesn't seem be like a very well known fact? I don't know...this is my experience and things that I feel affect or increase my acne problem :

    - Keep staying awake when I'm dead tired
    - Not getting my beauty sleep (only 5-6 hours instead of 8)
    - Working in shifts (turning from working night/day)
    - Physical or mental stress for several hours a day
    - Keep working hard when the body needs rest or while hungry
    - Depression
    - The worst ****: Alcohol - I'm totally positive that this is the worst **** that can enter my body. It both leads to disturbance in the water balance in the body, and increase in cortinsone level (if drinking too much). The more alcohol, the worse it gets. It takes a couple of days before it really kicks in though. I also get depressed by alcohol, so I don't drink anymore.

    Some of these are well known factors that increases the cortisone level in the body, right? Often when I have been training for several months and stop suddenly (usually because my job sucks really bad and destroy my beauty sleep and takes too much energy etc) I feal like the acne get worse. My theory is that my testosterone level decrease while cortisone level increase, but I'm not sure about this.

    Basically I'm wondering if there is a conection between the catabolic process in the body and acne.

    My acne was cured with Roaccutane about 5 years ago I think, but they have come back slightly for the past two years and even more lately. They are somehow under controll though. The problem seems to go in "cycles". The Dalacin/Skinoren creme is really effective but my skin has become more resistant to it as I've been useing it for a long long time. My doc altso told me the roaccutane would last in the body for some years (3-4?), so I knew there was a chance they would turn up again.

    If I would not get more acne than this from aas I would not care too much. But if it breaks out really hard and will be totally out of controll it would suck big time. I have read about the DHT.. What scares me the most is the fact that steroid molecyle blocks the cortisone reseptors while on cycle which elevates the cortisone level in the body and when the cycle is done, the all the cortisone reseptors are freed and the body gets into a catabolic situation, right? Maybe that's the reason why some people gets acne after a cycle?

    Would Clenbuterol help this problem if my theory turns out to be right?

    I really don't know thogh, so don't take my words for facts! I hope I'm wrong. Maybe the cortisone doesn't affect the acne problem the way I'm thinking.

  2. #2
    I R Baboon's Avatar
    I R Baboon is offline Associate Member
    Join Date
    Oct 2004
    Border State

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts